# SDR SWAA2022083040348

- Difficulty date: August 9, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 27,244 hours, 12,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY D. UPON INSPECTION FOUND VISUAL EVIDENCE OF CORROSION ON BOTTOM OF AFT DOOR POST . / [01] REMOVED HEADER AND AFT DOOR POST FROM LAVATORY D TO BE REPAIRED PER CMM25-48-25;[02] REMOVED 6'FROM THE BOTTOM OF LAV D DOOR POST AS INSTRUCTED IN YOKOHAMA CMM 25-48-25 G STEP (3);[03] VERIFIED 1 AND 2;COMPLETE;[04] FABRICATED NEW REPAIR PEICE FROM 6061-T6 BY OUTSIDE VENDOR CERTIFICATE OF CONFORMANCE TRACKING NUMBER W35763;[05] FABRICATED NEW REPAIR PEICE FROM 6061-T6 BY OUTSIDE VENDOR CERTIFICATE OF CONFORMANCE TRACKING NUMBER W35763 ; REF CMM 25-48-25 FIG 604;[06] VERIFIED 4 AND 5;OK TO TREAT/PRIME REPAIR PART.;[07] TREATED AND PRIMED NEW REPAIR PART IRW AMM 51-21-41-3740-803;51-21-72-370-803;[08] VERIFIED 7;COMPLETE;[09] OK TO INSTALL REPAIR PART;[10] INSTALLED REPAIR PART AT LAV D ON BOTTOM OF AFT DOOR POST IAW CMM 25-48-25;[11] VERIFIED 10;COMPLETE
